Motivic integration over Deligne-Mumford stacks

Takehiko Yasuda

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

The aim of this article is to develop the theory of motivic integration over Deligne-Mumford stacks and to apply it to the birational geometry of Deligne-Mumford stacks.

Original languageEnglish
Pages (from-to)707-761
Number of pages55
JournalAdvances in Mathematics
Volume207
Issue number2
DOIs
Publication statusPublished - 2006 Dec 20
Externally publishedYes

Keywords

  • Deligne-Mumford stack
  • McKay correspondence
  • Motivic integration
  • Twisted jet

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Motivic integration over Deligne-Mumford stacks'. Together they form a unique fingerprint.

  • Cite this